# SDR C2XA99IA259

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Corroded
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM THE LIGHT ASSEMBLY AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
